I have tried to research this on my own with no luck, so I hope someone can help. I have chronic shingles and have tried many pain medications nothing really worked but what I have settled on over the years is loratab 10 , this I went to fill my monthly prescription and instead of my normal blue oval shaped pills they gave me white oblong pills. I didn't notice this untill I got home so I called Walgreens and they said it was the same medication but that Waston just took out the dye in the pill so it's white now. I would have been ok with that but they don't seem to work at all like my old ones, can someone please shed some light on this regarding any information at all on this . With me having severe pain my medication no working is not an option . Thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.